# SDR DXTA2015041706008

- Difficulty date: April 16, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N455QS
- Make and model: Gulstm GIVXG450
- Aircraft serial: 4074
- Aircraft time: 6,214 hours, 3,078 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Selector Valve
- Part number: 1159SCH51219
- Part serial: EFS0408A
- Condition: Failed
- Location: Mlg
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LANDING GEAR FAILED TO EXTEND & HAD TO BE BLOWN DOWN.  LANDING GEAR CIRCUIT BREAKER E4 TRIPPED, LANDING GEAR DUMP V LIGHT IS INOPERATIVE.  LEFT HYD PRESSURE WAS AVAILABLE DURING THE PROCEDURE.  REMOVED DAMAGED SELECTOR DUMP VALVE.  INSTALLED REPAIRED SELECTOR DUMP VALVE.  ALL WORK PERFORMED IAW CMP323009.  MLG HYD SELECTOR & DUMP VALVE REMOVAL INSTALLATION.  PERFORMED LT HYD RESERVOIR SHUTOFF VALVE OPERATIONAL TEST LAW CMP 3230009.  PERFORMED HYD SYS SERVICING LAW CMP 122901, PERFORMED MLG CYCLING OPERATIONAL TEST LAW CMP 323906.  PERFORMED MLG EMERGENCY EXTENSION SYS FUNCTIONAL CHECK LAW CMP 323901.  PERFORMED SERVICED EMERGENCY BLOW DOWN BOTTLE LAW CMP 123207.  PERFORMED FLUSH OF EMERGENCY GEAR SYS LINES LAW MM 32-39-00.  LEAK & OPS CHECKED GOOD, OK FOR SERVICE.
